Alert archive / Iowa / Tornado Warnings in 2024
Tornado Warning 76, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 21, 2024, 2:15 PM CDT for 4 counties in Iowa. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2024, 2:15 PM CDT (19:15 UTC)
- Expired
- May 21, 2024, 3:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Fremont County, IA, Mills County, IA, Montgomery County, IA, Page County, IA
The radar
The Omaha radar (KOAX), 104 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 2:16 PM CDT | FUNNEL CLOUD | 3 Sse Imogene, IA | Funnel cloud reported by broadcast media extending halfway to the ground. This was just south of Imogene. |
| May 21, 2:25 PM CDT | FUNNEL CLOUD | 3 Ene Imogene, IA | Trained spotter reported a funnel cloud and rotation in the far northwest corner of Page County. |
| May 21, 2:33 PM CDT | FUNNEL CLOUD | 5 Ese Emerson, IA | Emergency Manager reported another funnel developing to the southwest of Red Oak. |
| May 21, 2:37 PM CDT | TORNADO | 2 W Red Oak, IA | Tornado on the ground near the Red Oak airport. Reported by the Emergency Manager. |
| May 21, 3:00 PM CDT | TORNADO | 3 N Villisca, IA | Live video of a confirmed tornado crossing Highway 34 just east of Highway 71. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 11:10 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1197 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 562 m²/s²
- 0-3 km storm-relative helicity
- 663 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
398
WFUS53 KOAX 211915
TOROAX
IAC071-129-137-145-212000-
/O.NEW.KOAX.TO.W.0076.240521T1915Z-240521T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
215 PM CDT Tue May 21 2024
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Northeastern Fremont County in southwestern Iowa...
Montgomery County in southwestern Iowa...
Southeastern Mills County in southwestern Iowa...
Northwestern Page County in southwestern Iowa...
* Until 300 PM CDT.
* At 214 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Essex, or 12 miles southwest of
Red Oak, moving northeast at 55 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Red Oak around 225 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Elliott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4073 9547 4081 9555 4116 9516 4116 9513
4107 9492 4092 9493
TIME...MOT...LOC 1914Z 215DEG 47KT 4089 9540
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Mead4 follow-up statements
267
WWUS53 KOAX 211926
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
226 PM CDT Tue May 21 2024
IAC071-129-137-145-212000-
/O.CON.KOAX.TO.W.0076.000000T0000Z-240521T2000Z/
Fremont IA-Montgomery IA-Mills IA-Page IA-
226 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN FREMONT...MONTGOMERY...SOUTHEASTERN MILLS AND
NORTHWESTERN PAGE COUNTIES...
At 226 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Emerson, or 10 miles southwest of Red
Oak, moving northeast at 40 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Red Oak around 235 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Elliott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4084 9538 4090 9545 4116 9516 4116 9513
4107 9492 4094 9493
TIME...MOT...LOC 1926Z 213DEG 37KT 4092 9539
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
Mead469
WWUS53 KOAX 211935
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
235 PM CDT Tue May 21 2024
IAC071-129-145-211944-
/O.CAN.KOAX.TO.W.0076.000000T0000Z-240521T2000Z/
Fremont IA-Mills IA-Page IA-
235 PM CDT Tue May 21 2024
...THE TORNADO WARNING FOR NORTHEASTERN FREMONT...SOUTHEASTERN MILLS
AND NORTHWESTERN PAGE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for southwestern
Iowa.
&&
LAT...LON 4090 9532 4096 9538 4116 9516 4116 9513
4107 9493 4097 9493
TIME...MOT...LOC 1934Z 216DEG 44KT 4098 9531
$$
IAC137-212000-
/O.CON.KOAX.TO.W.0076.000000T0000Z-240521T2000Z/
Montgomery IA-
235 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CENTRAL
MONTGOMERY COUNTY...
At 234 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southwest of Red Oak, moving northeast at 50 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Red Oak around 240 PM CDT.
Elliott around 245 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4090 9532 4096 9538 4116 9516 4116 9513
4107 9493 4097 9493
TIME...MOT...LOC 1934Z 216DEG 44KT 4098 9531
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Mead382
WWUS53 KOAX 211941
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
241 PM CDT Tue May 21 2024
IAC137-212000-
/O.CON.KOAX.TO.W.0076.000000T0000Z-240521T2000Z/
Montgomery IA-
241 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CENTRAL
MONTGOMERY COUNTY...
At 240 PM CDT, a confirmed tornado was located just west of Red Oak,
moving northeast at 40 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Elliott around 250 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 4090 9532 4096 9538 4116 9516 4116 9513
4107 9493 4097 9493
TIME...MOT...LOC 1940Z 220DEG 34KT 4103 9525
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
Mead334
WWUS53 KOAX 211945
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
245 PM CDT Tue May 21 2024
IAC137-212000-
/O.CON.KOAX.TO.W.0076.000000T0000Z-240521T2000Z/
Montgomery IA-
245 PM CDT Tue May 21 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR NORTH
CENTRAL MONTGOMERY COUNTY...
At 244 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles north of Red Oak, moving northeast at 50 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Elliott around 250 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4102 9518 4107 9526 4116 9516 4116 9513
4112 9504 4109 9507
TIME...MOT...LOC 1944Z 214DEG 45KT 4106 9522
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
MeadWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 12:25 PM CDT, 1 hour 50 minutes earlier. Its key messages:
- Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
- Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
- There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 12:25 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1225 PM CDT Tue May 21 2024
.KEY MESSAGES...
- Continuing overnight convection will bring potential for
severe weather this morning, primarily damaging winds and
flash flooding.
- Additional strong to severe thunderstorms with all hazards
possible will move through the area in the 10 AM to 2 PM
timeframe today.
- There will be additional rain chances beginning Thursday night
and lasting through this upcoming weekend.
&&
.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024
Short Range (Today)
A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.
An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.
A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.
Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.
Long Range (Wednesday through Monday)
By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.
&&
.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1222 PM CDT Tue May 21 2024
IFR to MVFR conditions at TAF issuance with thunderstorms
expected through about 20z, then showers through about 00z, and
eventually transitioning back to VFR 21z to 01z. Southeasterly
winds at KLNK/KOMA becoming northwest, 20 to 35 knots.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch until 7 PM CDT this evening for NEZ015-033-034-
042>045-050>053-065>068-078.
IA...Flood Watch until 7 PM CDT this evening for IAZ043-055-056-069-
079-080-090-091.
&&
DISCUSSION...Wood
AVIATION...DeWaldHazardous weather outlook, May 21, 11:38 AM CDT, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 1138 AM CDT Tue May 21 2024 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-220645- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 1138 AM CDT Tue May 21 2024 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...This Afternoon and Tonight Severe storms will again be possible through mid afternoon, from now through about 3 pm. Large hail, damaging wind gusts, and tornadoes will be possible. Flash flooding could also occur for those areas that received 3 to 7 inches of rain earlier today. A tornado watch is in effect most areas east of Highway 81. .DAYS TWO THROUGH SEVEN...Wednesday through Monday There's a marginal risk of severe weather on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be required for many areas today.
In the hours before
Local storm report, May 21, 1:35 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
135 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM Hail 3 SSW Nehawka 40.78N 96.02W
05/21/2024 E1.75 Inch Cass NE Emergency Mngr
&&Local storm report, May 21, 1:37 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
137 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM Tstm Wnd Dmg 5 E Bennington 41.37N 96.06W
05/21/2024 Douglas NE Public
Trees reported down.
&&Local storm report, May 21, 1:43 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
143 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM Hail 3 SSW Nehawka 40.80N 96.02W
05/21/2024 E2.50 Inch Cass NE Trained Spotter
Emergency Manager relayed a report from a
trained spotter of tennis ball sized hail at
67th and A street.
&&
BDLocal storm report, May 21, 1:46 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
146 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM Funnel Cloud 2 NE Union 40.83N 95.89W
05/21/2024 Cass NE Trained Spotter
Trained Spotter reported a funnel cloud to
the west of Thurman. Funnel has since gone
up but strong rotation persists.
&&
BDLocal storm report, May 21, 1:54 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
154 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM Hail 2 NW Fremont 41.46N 96.52W
05/21/2024 M2.00 Inch Dodge NE Amateur Radio
north of the Fremont airport. delayed
report.
&&Local storm report, May 21, 2:15 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
215 PM CDT Tue May 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Hail Imogene 40.87N 95.43W
05/21/2024 M1.00 Inch Fremont IA Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:37 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 68 min |
| May 20, 9:42 PM CDT | Severe Thunderstorm Warning | OAX | Shelby | 48 min |
| May 20, 9:51 PM CDT | Flash Flood Warning | OAX | Shelby | 5 hr |
| May 20, 10:06 PM CDT | Severe Thunderstorm Warning | OAX | Monona | 39 min |
| May 20, 11:12 PM CDT | Flash Flood Warning | OAX | Mills, Pottawattamie | 3 hr |
| May 20, 11:14 PM CDT | Tornado Warning | OAX | Pottawattamie | 28 min |
| May 20, 11:23 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Pottawattamie | 67 min |
| May 20, 11:35 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 40 min |
| May 20, 11:49 PM CDT | Areal Flood Advisory | OAX | Harrison, Pottawattamie | 93 min |
| May 21, 12:02 AM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 43 min |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 46 min |
| May 21, 12:42 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 63 min |
| May 21, 12:53 AM CDT | Tornado Warning | OAX | Shelby | 39 min |
| May 21, 1:10 AM CDT | Tornado Warning | OAX | Shelby | 25 min |
| May 21, 1:44 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 61 min |
| May 21, 2:38 AM CDT | Flash Flood Warning | OAX | Harrison, Monona | 5 hr |
| May 21, 5:12 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie | 48 min |
| May 21, 5:21 AM CDT | Flash Flood Warning | OAX | Pottawattamie | 4 hr |
| May 21, 5:39 AM CDT | Tornado Warning | OAX | Harrison, Monona | 36 min |
| May 21, 5:41 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 49 min |
| May 21, 5:45 AM CDT | Severe Thunderstorm Warning | OAX | Harrison | 45 min |
| May 21, 5:46 AM CDT | Areal Flood Advisory | OAX | Harrison, Monona, Pottawattamie, Shelby | 113 min |
| May 21, 5:49 AM CDT | Severe Thunderstorm Warning | OAX | Monona | 41 min |
| May 21, 5:53 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 52 min |
| May 21, 5:53 AM CDT | Tornado Warning | OAX | Harrison, Pottawattamie | 37 min |
| May 21, 6:11 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 49 min |
| May 21, 6:15 AM CDT | Severe Thunderstorm Warning | OAX | Harrison, Mills, Montgomery, Pottawattamie, Shelby | 45 min |
| May 21, 6:41 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 49 min |
| May 21, 6:45 AM CDT | Tornado Warning | OAX | Pottawattamie | 30 min |
| May 21, 6:54 AM CDT | Tornado Warning | OAX | Fremont, Mills, Montgomery, Page | 36 min |
| May 21, 7:04 AM CDT | Tornado Warning | OAX | Fremont, Page | 26 min |
| May 21, 7:08 AM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 22 min |
| May 21, 7:11 AM CDT | Flash Flood Warning | OAX | Harrison, Pottawattamie, Shelby | 4 hr |
| May 21, 7:11 AM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 34 min |
| May 21, 7:30 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 15 min |
| May 21, 7:33 AM CDT | Areal Flood Warning | OAX | Harrison, Pottawattamie, Shelby | 10 hr |
| May 21, 7:45 AM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 15 min |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Pottawattamie | 49 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Fremont, Mills | 62 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Mills | 55 hr |
| May 21, 10:03 AM CDT | River Flood Warning | OAX | Fremont | 57 hr |
| May 21, 12:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison | 44 min |
| May 21, 12:50 PM CDT | Tornado Warning | OAX | Harrison | 19 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 61 min |
| May 21, 1:15 PM CDT | Tornado Warning | OAX | Fremont | 45 min |
| May 21, 1:16 PM CDT | River Flood Warning | OAX | Montgomery | 18 hr |
| May 21, 1:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 59 min |
| May 21, 1:34 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 26 min |
| May 21, 1:38 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 37 min |
| May 21, 1:43 PM CDT | Tornado Warning | OAX | Fremont, Mills | 47 min |
| May 21, 1:47 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Montgomery, Page | 43 min |
| May 21, 1:59 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona | 12 min |
| May 21, 2:10 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie, Shelby | 50 min |
| May 21, 2:11 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Pottawattamie, Shelby | 49 min |
| May 21, 2:38 PM CDT | Tornado Warning | OAX | Montgomery, Page | 30 min |
Nearby
Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.